MathSciNet Relay Station
MathSciNet bibliographic data
MR2514763 47H10 (47H09)
Ćirić, Ljubomir; Rafiq, Arif; Cakić, Nenad On Picard iterations for strongly accretive and strongly pseudo-contractive Lipschitz mappings. Nonlinear Anal. 70 (2009), no. 12, 4332–4337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement